# SDR CA130715001

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAXI AFTER LANDING, A LOUD NOISE WAS HEARD FOLLOWED BY ENGINE SHUTDOWN. THE ACFT TAXIED TO THE RAMP WHERE TROUBLESHOOTING LED TO THE REPLACEMENT OF ALL 3 ENGINE BLEED VALVES BEFORE THE ACFT WAS RETURNED TO SERVICE.
